# SDR DALA1103999864

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL NR 68, 1 EA CRACK ON FASTENER HOLE.  REMOVED CRACK IAW SRM 53-01, FIGURE 2.  FABRICATED DOUBLER AND FILLER IAW SRM 53-01, FIG 2.  INSTALLED DOUBLER AND FILLER IAW SRM 51-30-2.  REQUIRED INSP COMPLETED.
